# SDR REXA2022040600572

- Difficulty date: March 17, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 INTERCOSTAL BETWEEN FS349.00 + 364.00 LOCATED BETWEEN STR 26L & 27 IS CORRODED - FOUND NO ALLOWABLE DAMAGE. REMOVED, LOCATED & DRILLED AND INSTALLED INTERCOSTAL IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01. REMOVED & REINSTALLED AVI DOOR PROX SENSOR IAW CRJ 900 AMM 52-70-08-000/400-801(A01) OPS TEST GOOD IAW CRJ 900 AMM 52-42-00-710-801-A01
